# SDR NSVA2011226

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ICE SHIELD NR 7 REMOVED FOR SKIN INSPECTION AND FOUND SKIN TO BE DENTED OUT OF LIMITES.  INSTALLED REPAIR PATCH IAW TD 340-53-11-06,STA.308 TO 363 SL1615 TO 1618.
